# SDR DALA2016061004514

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT/ UPPER CORNER RT RING PAN BETWEEN BS 1079 TO 1098 IN CPAX.  REPAIR UPPER CORNER RT RING PAN BETWEEN BS Y=1079 TO Y=1098 IN CPAX IAW SRM 53-05, FIG 122, 51-30-2, 51-30-5 ER/A 493648-14 MA REV A, ER/A 487747-14MA, REV A.
